# SDR AALA201705189021

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,112 hours, 21,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY EMERGENCY EXIT SIGN COVER MISSING.  REMOVED AND REPLACED EMERGENCY LIGHTS EXIT SIGN ASSEMBLY IAW MM 33-51-01-960-802.  OPS CHECKED GOOD.
